Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 26.

Etingof, Pavel ; Goswami, Debashish ; Mandal, Arnab ; Walton, Chelsea (2016) Hopf coactions on commutative algebras generated by a quadratically independent comodule Communications in Algebra, 45 (8). pp. 3410-3412. ISSN 0092-7872 (In Press)

Goswami, Debashish (2015) Existence and examples of quantum isometry groups for a class of compact metric spaces Advances in Mathematics, 280 . pp. 340-359. ISSN 0001-8708

Goswami, Debashish ; Joardar, Soumalya (2015) An averaging trick for smooth actions of compact quantum groups on manifolds Indian Journal of Pure and Applied Mathematics, 46 (4). pp. 477-488. ISSN 0019-5588

Goswami, Debashish (2015) Quadratic independence of coordinate functions of certain homogeneous spaces and action of compact quantum groups Proceedings - Mathematical Sciences, 125 (1). pp. 127-138. ISSN 0253-4142

Das, Biswarup ; Goswami, Debashish ; Sinha, Kalyan B. (2014) A homomorphism theorem and a trotter product formula for quantum stochastic flows with unbounded coefficients Communications in Mathematical Physics, 330 (2). pp. 435-467. ISSN 0010-3616

Goswami, Debashish (2014) Quantum isometry groups of noncommutative manifolds obtained by deformation using dual unitary 2-cocycles Symmetry, Integrability and Geometry: Methods and Applications . Article ID 076-18 pages. ISSN 1815-0659

Das, Biswarup ; Goswami, Debashish (2012) Quantum Brownian motion on non-commutative manifolds: construction, deformation and exit times Communications in Mathematical Physics, 309 (1). pp. 193-228. ISSN 0010-3616

Bhowmick, Jyotishman ; Goswami, Debashish ; Skalski, Adam (2011) Quantum isometry groups of 0-dimensional manifolds Transactions of the American Mathematical Society, 363 . pp. 901-921. ISSN 0002-9947

Banica, Teodor ; Goswami, Debashish (2010) Quantum isometries and noncommutative spheres Communications in Mathematical Physics, 298 (2). pp. 343-356. ISSN 0010-3616

Bhowmick, Jyotishman ; Goswami, Debashish (2010) Some counterexamples in the Theory of Quantum Isometry groups Letters in Mathematical Physics, 93 (3). pp. 279-293. ISSN 0377-9017

Bhowmick, Jyotishman ; Goswami, Debashish (2010) Quantum isometry groups of the Podles spheres Journal of Functional Analysis, 258 (9). pp. 2937-2960. ISSN 0022-1236

Goswami, Debashish (2010) Quantum isometry group for spectral triples with real structure Symmetry, Integrability and Geometry: Methods and Applications . Article ID 007-7 pages. ISSN 1815-0659

Bhowmick, Jyotishman ; Goswami, Debashish (2009) Quantum group of orientation-preserving Riemannian isometries Journal of Functional Analysis, 257 (8). pp. 2530-2572. ISSN 0022-1236

Goswami, Debashish (2009) On equivariant embedding of Hilbert C* modules Proceedings - Mathematical Sciences, 119 (1). pp. 63-70. ISSN 0253-4142

Goswami, Debashish (2009) Quantum group of isometries in classical and noncommutative geometry Communications in Mathematical Physics, 285 . Article ID 141. ISSN 0010-3616

Bhowmick, Jyotishman ; Goswami, Debashish (2009) Quantum isometry groups: examples and computations Communications in Mathematical Physics, 285 (2). pp. 421-444. ISSN 0010-3616

Goswami, Debashish ; Sahu, Lingaraj (2008) Quantum random walks and vanishing of the second Hochschild cohomology Letters in Mathematical Physics, 84 (1). pp. 1-14. ISSN 0377-9017

Albeverio, Sergio ; Fei, Shao-Ming ; Goswami, Debashish (2007) Local equivalence of rank-2 quantum mixed states Journal of Physics A: Mathematical and Theoretical, 40 (36). Article ID 11113. ISSN 1751-8121

Goswami, Debashish ; Sahu, Lingaraj (2006) Invariants for normal completely positive maps on the hyperfinite II1 factor Proceedings Mathematical Sciences, 116 (4). pp. 411-422. ISSN 0253-4142

Albeverio, Sergio ; Fei, Shao-Ming ; Goswami, Debashish (2005) Local invariants for a class of mixed states Physics Letters A, 340 (1-4). pp. 37-42. ISSN 0375-9601

Goswami, Debashish (2004) Twisted entire cyclic cohomology, J-L-O cocycles and equivariant spectral triples Reviews in Mathematical Physics, 16 (05). pp. 583-602. ISSN 0129-055X

Goswami, Debashish (2002) A remark on the structure of symmetric quantum dynamical semigroups on von Neumann algebras Infinite Dimensional Analysis, Quantum Probability and Related Topics, 5 (4). pp. 571-579. ISSN 0219-0257

Albeverio, Sergio ; Fei, Shao-Ming ; Goswami, Debashish (2001) Separability of rank two quantum states Physics Letters A, 286 (2-3). pp. 91-96. ISSN 0375-9601

Goswami, Debashish ; Lindsay, J. Martin ; Wills, Stephen J. (2001) A stochastic Stinespring Theorem Mathematische Annalen, 319 (4). pp. 647-673. ISSN 0025-5831

Goswami, Debashish ; Sinha, Kalyan B. (1999) Minimal quantum dynamical semigroup on a von neumann algebra Infinite Dimensional Analysis, Quantum Probability and Related Topics, 02 (02). pp. 221-239. ISSN 0219-0257

Goswami, Debashish (1998) A remark on measure preserving transformations on polish spaces and application to martingale preserving transformations Sankhya: The Indian Journal of Statistics, Series A, 60 (1). pp. 49-56. ISSN 0972-7671

This list was generated on Sun Oct 2 16:09:47 2022 UTC.